# SDR ASOA2014030610095

- Difficulty date: February 14, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 30,910 hours, 27,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 281JLF HAS ONE FLOORBEAM CAP CORRODED.  REMOVED FASTENERS IAW SRM 51-42-06-00 ALSO 51-42-21-00.  LOCATED AND STARTED DRILLING NEW SERVICEABLE FLOORBEAM CAP IAW SRM 51-40-11-00 AND IAW SRM 51-40-11-00.  MAJOR REPAIR.
